Skip to main content
Have a personal or library account? Click to login
Confluence number of certain derivative graphs Cover
By:  and    
Open Access
|Jul 2021

Abstract

This paper furthers the study on the confluence number of a graph. In particular results for certain derivative graphs such as the line graph of trees, cactus graphs, linear Jaco graphs and novel graph operations are reported.

Language: English
Page range: 21 - 38
Submitted on: Dec 18, 2020
Accepted on: Jan 31, 2021
Published online: Jul 8, 2021
Published in print: Jun 1, 2021
Published by: Sapientia Hungarian University of Transylvania
In partnership with: Paradigm Publishing Services
Publication frequency: 2 issues per year

© 2021 Johan Kok, Joseph Shiny, published by Sapientia Hungarian University of Transylvania
This work is licensed under the Creative Commons Attribution 4.0 License.